Fictitious Play, Shapley Polygons, and the Replicator Equation
Gaunersdorfer Andrea and
Josef Hofbauer
Games and Economic Behavior, 1995, vol. 11, issue 2, 279-303
Date: 1995
References: Add references at CitEc
Citations: View citations in EconPapers (76)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0899-8256(85)71052-4
Full text for ScienceDirect subscribers only
Related works:
Working Paper: Fictitious Play, Shapley Polygons and the Replicator Equation (2010) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:gamebe:v:11:y:1995:i:2:p:279-303
Access Statistics for this article
Games and Economic Behavior is currently edited by E. Kalai
More articles in Games and Economic Behavior from Elsevier
Bibliographic data for series maintained by Catherine Liu ().